American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 38 found      Go to page: 1 2

[1] Xiaofeng Wang and Duo Wang. The $C^1$ closing lemma for nonsingular endomorphisms equivariant under free actions of finite groups. Trans. Amer. Math. Soc. 351 (1999) 4173-4182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Walter Miller and Ethan Akin. Invariant Measures for Set-Valued Dynamical Systems. Trans. Amer. Math. Soc. 351 (1999) 1203-1225. MR 1637090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Sandra L. Shields. The stability of foliations of orientable 3-manifolds covered by a product. Trans. Amer. Math. Soc. 348 (1996) 4653-4671. MR 1355076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Hiroshi Ikeda. $\Omega$-inverse limit stability theorem. Trans. Amer. Math. Soc. 348 (1996) 2183-2200. MR 1355074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Hiroshi Ikeda. Infinitesimally stable endomorphisms . Trans. Amer. Math. Soc. 344 (1994) 823-833. MR 1250821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Sen Hu. A proof of $C\sp 1$ stability conjecture for three-dimensional flows . Trans. Amer. Math. Soc. 342 (1994) 753-772. MR 1172297.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Edward E. Slaminka. Removing index $0$ fixed points for area preserving maps of two-manifolds . Trans. Amer. Math. Soc. 340 (1993) 429-445. MR 1145963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Irwin Jungreis. Some results on the \v Sarkovski\u\i\ partial ordering of permutations . Trans. Amer. Math. Soc. 325 (1991) 319-344. MR 998354.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Russell B. Walker. Periodicity and decomposability of basin boundaries with irrational maps on prime ends . Trans. Amer. Math. Soc. 324 (1991) 303-317. MR 992609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] D. Preiss and J. Smítal. A characterization of nonchaotic continuous maps of the interval stable under small perturbations . Trans. Amer. Math. Soc. 313 (1989) 687-696. MR 997677.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Genesio Lima dos Reis and Geovan Tavares dos Santos. ${\rm SO}(2)$-equivariant vector fields on $3$-manifolds: moduli of stability and genericity . Trans. Amer. Math. Soc. 308 (1988) 747-763. MR 951626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Maria Lúcia Alvarenga Peixoto. The closing lemma for generalized recurrence in the plane . Trans. Amer. Math. Soc. 308 (1988) 143-158. MR 946436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Diego Benardete. Topological equivalence of flows on homogeneous spaces, and divergence of one-parameter subgroups of Lie groups . Trans. Amer. Math. Soc. 306 (1988) 499-527. MR 933304.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] S. E. Patterson. $\Omega$-stable limit set explosions . Trans. Amer. Math. Soc. 294 (1986) 775-798. MR 825737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] W. de Melo, G. L. dos Reis and P. Mendes. Equivariant diffeomorphisms with simple recurrences on two-manifolds . Trans. Amer. Math. Soc. 289 (1985) 793-807. MR 784014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] G. L. dos Reis. Structural stability of equivariant vector fields on two-manifolds . Trans. Amer. Math. Soc. 283 (1984) 633-643. MR 737889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Dennis Pixton. Markov neighborhoods for zero-dimensional basic sets . Trans. Amer. Math. Soc. 279 (1983) 431-462. MR 709562.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Lowell Jones. Locally strange hyperbolic sets . Trans. Amer. Math. Soc. 275 (1983) 153-162. MR 678341.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Philip J. Fleming. Structural stability and group cohomology . Trans. Amer. Math. Soc. 275 (1983) 791-809. MR 682733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Mike Hurley. Attractors: persistence, and density of their basins . Trans. Amer. Math. Soc. 269 (1982) 247-271. MR 637037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] P. R. Grossi Sad. A ${\bf Z}\times {\bf Z}$ structurally stable action . Trans. Amer. Math. Soc. 260 (1980) 515-525. MR 574796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] M. J. Field. Equivariant dynamical systems . Trans. Amer. Math. Soc. 259 (1980) 185-205. MR 561832.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Zbigniew Nitecki. On the topology of the set of completely unstable flows . Trans. Amer. Math. Soc. 252 (1979) 147-162. MR 534115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Artur Oscar Lopes. Structural stability and hyperbolic attractors . Trans. Amer. Math. Soc. 252 (1979) 205-219. MR 534118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Zbigniew Nitecki. Explosions in completely unstable flows. II. Some examples . Trans. Amer. Math. Soc. 245 (1978) 63-88. MR 511400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Zbigniew Nitecki. Explosions in completely unstable flows. I. Preventing explosions . Trans. Amer. Math. Soc. 245 (1978) 43-61. MR 511399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Carlos Gutiérrez. Structural stability for flows on the torus with a cross-cap . Trans. Amer. Math. Soc. 241 (1978) 311-320. MR 492303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Clark Robinson. Global structural stability of a saddle node bifurcation . Trans. Amer. Math. Soc. 236 (1978) 155-171. MR 0467832.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Louis Block. Topological entropy at an $u$-explosion . Trans. Amer. Math. Soc. 235 (1978) 323-330. MR 0461578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Peter B. Percell and F. Wesley Wilson. Plugging flows . Trans. Amer. Math. Soc. 233 (1977) 93-103. MR 0448441.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 38 found      Go to page: 1 2